# SDR FDEA2020022870411

- Difficulty date: February 27, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33305
- Part serial: NSN
- Condition: Dented
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXT SKIN BETWEEN ST 1360 AND 1380 ST S20L HAS DENT REPAIRED DENT IAW FEDEX E.A.# F-5330-T0352390 TITLE: FUSELAGE - PLATES AND SKINS -   FUSELAGE SKIN, STA 1360 - 1380, S20L, DENT REPAIR
